Home | About IPJ | Editorial board | Ahead of print | Current Issue | Archives | Instructions | Contact us |   Login 
Industrial Psychiatry Journal
Search Articles   
    
Advanced search   
 
CASE REPORT
Year : 2011  |  Volume : 20  |  Issue : 2  |  Page : 131-133

Stevens-Johnson syndrome progressing to toxic epidermal necrolysis with haloperidol and carbamazepine combination


1 Army College of Medical Sciences, Delhi Cantt., Delhi, India
2 Department of Psychiatry, Mahatma Gandhi Medical College and Research Institute, Pudduchery, India
3 Department of Psychiatry, Kasturba Medical College, Manipal, Karnataka, India
4 Department of Psychiatry, Central Institute of Psychiatry, Kanke, Ranchi, Jharkhand, India
5 Department of Psychiatry, Base Hospital Delhi Cantt, Delhi, India

Correspondence Address:
Ajay Kumar
Army College of Medical Sciences, Delhi Cantt. - 110 010, Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0972-6748.102517

Rights and Permissions

Carbamazepine and other anticonvulsants are commoner cause of severe adverse cutaneous drug reactions such as erythema multiforme, toxic epidermal necrolysis (TEN), and Stevens-Johnson syndrome (SJS). We report a case of SJS rapidly progressing to TEN with a combination of haloperidol and carbamazepine in a patient with bipolar affective disorder. The pathophysiological mechanism underlying this reaction is discussed.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2551    
    Printed80    
    Emailed0    
    PDF Downloaded55    
    Comments [Add]    
    Cited by others 1    

Recommend this journal